Some closed-form solutions for buckling of straight beams with varying cross-section by Variational Iteration Method with Generalized Lagrange Multipliers


EROĞLU U., TÜFEKCİ E.

International Journal Of Engineering Applied Sciences, vol.10, no.3, pp.159-175, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.24107/ijeas.457535
  • Title of Journal : International Journal Of Engineering Applied Sciences
  • Page Numbers: pp.159-175